# SDR GTIA2023013036918

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 10,171 hours, 4,146 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING IDLE DESENT AT 16000 FT,  SMELLED COMBINATIONS OF DIRTY SOCKS AND DUSTY BOOKSHELF ODOR. THE SMELL WENT AWAY WITH PACK 1 OFF-ISOLATED PACK 1 AND FOUND DIRTY SOCK SMELL COMING FROM PACK #1 IAW AMM 05-50-00. PACK 2 IS CLEAN.
